Popular Pages :


Thanks Thanks:  0
Likes Likes:  0
Results 1 to 7 of 7

Thread: HELP!! Blood Pressure Issues (Fainting)

  1. #1
    Hi - I JUST got a call from my grandma saying my grandpa just fainted. This is the second time in two days. His BP is 80/56. He's been lowering all of his BP meds as thats what's been recommend by Rx/Nurses. He's also diabetic and has been lowering his insulin too. Everything has been getting better until this happend. We've had him bump up his protein (he's a big guy, 6'2" close to 300lbs)... any suggestions?? (My grandpa is around day 16VLCD)

  2. #2
    Retired Moderator Extraordinaire ILuvKats's Avatar
    Join Date
    Mar 2009
    Location
    Mid West
    R/P/M
    R4 P4 subq injections
    Posts
    8,061
    That is not necessarily too low, but it may be lower than he is used to..which causes the faint. You mentioned "all his BP meds", how many is he on? He needs to have his whole medication list re-evaluated...it sounds like he is over medicated either for pressure or sugar or both. Was his glucose OK when he fainted? Was he sweaty? Any chest pain or shortness of breath?
    I am a Moderator of the Hcg Diet Info forums. My statements are not intended to treat, diagnose or cure any medical condition.
    Medical Disclaimer

  3. #3
    Hi Kats...thanks for responding so quickly.
    He just took his blood pressure again - at 83/57. He was sweaty - but no chest pains or shortness of breath. His glucose was ok at 123 this morning before eating and he took it again just now too and its at 144 (he's eating lunch right now too). My grandma said he was on a "few" meds...I suggested he take his whole list to the Drs like you said to see what's happening. It just freaks us all out when this happens. There have been other times he's fainted, but it was in relation to his sugars.
    Pam

  4. #4
    Retired Moderator Extraordinaire ILuvKats's Avatar
    Join Date
    Mar 2009
    Location
    Mid West
    R/P/M
    R4 P4 subq injections
    Posts
    8,061
    Something is definately out of whack. If he doesn't feel better, AND get his systolic pressure back up to at least 100...he needs to see a doctor today. The sweating without a low blood sugar worries me. Diabetics often don't feel chest pain with heart attacks, but they do get sweaty. The more I type, the more I think he should be seen today either by his own doctor or the ER, OK? Barb
    I am a Moderator of the Hcg Diet Info forums. My statements are not intended to treat, diagnose or cure any medical condition.
    Medical Disclaimer

  5. #5
    Thank you Barb. I just got off the phone with my grandma and they are printing out his meds list and trying to get in to see the dr. I think that's the best route too - just to be safe. I verified that he is a type 2 diabetic.
    Thank you again, it just eases the mind... they are in So. Utah and I'm in So. Cal so this is as much as I can do on my end.

  6. #6
    Retired Moderator Extraordinaire ILuvKats's Avatar
    Join Date
    Mar 2009
    Location
    Mid West
    R/P/M
    R4 P4 subq injections
    Posts
    8,061
    You are welcome...please let me know what the doctor says, OK?
    I am a Moderator of the Hcg Diet Info forums. My statements are not intended to treat, diagnose or cure any medical condition.
    Medical Disclaimer

  7. #7

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •